# SDR DALA2024080607804

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482247) CORROSION ON ZEE CHANNEL AT STA (727+4") +7.5", RBL 20 AND WL154. REMOVED AND REPLACED ZEE CHANNEL AT AFT CARGO BAY STA. 727-747 RBL 20, WL 154. I.A.W B737 SRM 51-40-02- , DWG #146A7500 REV: C.
